# SDR A6WA202105187782

- Difficulty date: May 7, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 36,813 hours, 35,694 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31145140
- Condition: Corroded
- Location: Pressure Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND PRESSURE FLOOR SILL CORRODED AROUND FASTENER HOLE AT FS449.85+2 AND RBL36  ***AIRCRAFT REMOVED FROM SERVICE***  BLENDED CORROSION AROUND RIGHT HAND PRESSURE FLOOR SILL FASTENER HOLE AT FS449.85+2 AND RBL36, BLENDED AREA 1.1Ï¿½L X 1.0Ï¿½W  X 0.002Ï¿½D. ORIGINAL THICKNESS 0.55Ï¿½. PERFORMED HFEC WITH NO INDICATION AND RESTORED SURFACE FINISH. ALL WORK PERFORMED AND WITHIN LIMITS IAW REO 601R-53-41-666 REV C DATED 2012/11/06.
